# SDR G1I2005F00000

- Difficulty date: January 17, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N204JS
- Make and model: Beech 200BEECH
- Aircraft serial: BB842
- Engine: Pwa PT6A41
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT, THE LANDING GEAR WOULD NOT EXTEND NOR THE HANDLE LIGHT ILLUMINATE WHEN GEAR DOWN WAS SELECTED.  GEAR WAS EXTENDED MANUALLY AND THE AIRCRAFT MADE A NORMAL LANDING.  THIS CONDITION WAS ENCOUNTERED AFTER REPEATED GEAR EXTENSION/ RETRACTION DURING TRAINING FLIGHTS.  A CONTRIBUTING FACTOR MAY BE THE -30 DEGREE F TEMPERATURES ENCOUNTERED.  MAINTENANCE DISCOVERED THE 60 AMP BREAKER FOR THE EXTENSION/ RETRACT MOTOR LOCATED UNDER THE FLOOR POPPED.  THE CONDITION COULD NOT BE DUPLICATED IN THE HEATED HANGER.  AIRCRAFT RELEASED FOR SERVICE.
